MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP; CLIP, HEMOSTATIC

BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP; CLIP, HEMOSTATIC
Model Number M00522600
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a resolution clip was used in the esophagus during an endoscopic submucosal dissection (esd) procedure performed on (b)(6) 2023.During the procedure, the clip reached the lesion, but it was detached when it was prepared to be deployed.The procedure was completed with another resolution clip.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
E1: (initial reporter address 2) (b)(6).H6: imdrf device code a150103 captures the reportable event of clip prematurely deployed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block e1: (initial reporter address 2) (b)(6).Block h6: imdrf device code a150103 captures the reportable event of clip prematurely deployed.Block h10: investigation results: the returned resolution 360 clip device was analyzed, and a visual evaluation noted that the device was returned with the blue grip stuck into the clip assembly, also, the outer sheath was partially removed.No other problems with the device were noted.The reported event of clip premature deployment was not confirmed.Investigation found that the clip assembly was still attached, and without any evidence of detachment.The returned device review showed no evidence of either the alleged(s) or any defect which could have contributed to the event.Therefore, the most probable root cause for this complaint is no problem detected.In addition, the analyzed condition of the blue grip being stuck into the clip assembly will be classified as "failure to follow instructions" since it is evident that the sheath was attempted to be removed.

Brand Name
RESOLUTION CLIP
Common Device Name
CLIP, HEMOSTATIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18684238
Report Number3005099803-2024-00409
Device Sequence Number12569813
Product Code PKL
UDI-Device Identifier08714729504764
UDI-Public08714729504764
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K222503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/07/2025
Device Model NumberM00522600
Device Catalogue Number2260
Device Lot Number0029455821
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2024
Supplement Date Received by Manufacturer03/01/2024
Initial Report FDA Received Date02/12/2024
Supplement Report FDA Received Date03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale
Patient Weight82 KG